# SDR ABXA9701021

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134169
- Condition: Corroded
- Location: Lt Te Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP UPPER AND LOWER SKINS CORRODED.  REPLACED SKINS (P/N 9957578-15, 995757-503) IAW DC9 SRM 51-30-1.
